# SDR ASAA2016032616093

- Difficulty date: March 26, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 3,852 hours, 1,234 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Failed
- Location: Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR SLIDE LIGHT INOPERATIVE.  ACFT GROUNDED.  RELAMPED AFT ENTRY DOOR SLIDE LIGHT AND PERFORMED SATISFACTORY INSTALLATION TEST IAW AMM 33-51-04-960-801.
